MAUDE Adverse Event Report: ESSITY HMS NORTH AMERICA INC. PLAYTEX; SPORT REGULAR UNSCENTED TAMPON 36 COUNT

ESSITY HMS NORTH AMERICA INC. PLAYTEX; SPORT REGULAR UNSCENTED TAMPON 36 COUNT
Lot Number 25233BB
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/19/2026
Type of Reportable Event Malfunction
Event or Problem Description
Problem reported : the reporter stated that when their 17 yr old daughter was removing a tampon and the string came out without the tampon.When she tried to get the tampon, she couldn't.After 2 hours of trying, we went to the emrgency room.The doctor said that the tampon had migrated as far up as it possibly could go to the cervix.Needless to say, removing this with forceps was quite traumatic for a 17 year old girl who had not yet had her first ob/gyn exam.

Brand Name
PLAYTEX
Common Device Name
SPORT REGULAR UNSCENTED TAMPON 36 COUNT
Manufacturer (Section D)
ESSITY HMS NORTH AMERICA INC.
804 walker rd
dover DE 19904
Manufacturer (Section G)
ESSITY HMS NORTH AMERICA INC
804 walker rd
dover DE 19904
Manufacturer Contact
drashti desai
5825 carnegie blvd
charlotte, NC 28209
MDR Report Key24879778
Report Number2515444-2026-70032
Device Sequence Number10420193
Product Code HEB
UDI-Device Identifier00078300099222
UDI-Public00078300099222
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K132819
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 04/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Lot Number25233BB
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/19/2026
Initial Report FDA Received Date04/14/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/21/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age17 YR
Patient SexFemale